MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO VILLALBA SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Codes Difficult to Insert (1316); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a distributor regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that there was an electrode puncture needle problem; the electrode could not pass through properly.The puncture needle had been replaced.The issue was resolved at the time of the report.No symptoms were reported.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name ; product id neu_epiduralneedle (serial: unknown); product type: 0001-accessory g2: the country of the event is cn h6 codes belong to the needle.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a user report.It was reported that the reason the spinal cord stimulation lead was implanted under dsa (digital subtraction angiography) to treat postherpetic neuralgia.They had been diagnosed with postherpetic neuralgia after being admitted with right thoracic and dorsal postherpetic pain for 4 weeks.During the procedure, it was found that the diameter of the puncture needle sheath did not match that of the lead, resulting in the inability of the lead to pass through the needle into the epidural space.After replacing the puncture needle, the lead was able to enter normally.
 
Event or Problem Description
Additional information was received.It was reported that, when asked if the lead and the needle were both discarded or just the needle or just the lead, it has been returned to the after-sales service department of the manufacturer.The information has been confirmed / provided by the physician.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_epiduralneedle, serial# unknown, product type accessory h3: the epidural needle, model# neu_epiduralneedle serial# unknown, was returned for product analysis.The returned needle was subjected to a series of standard tests that include but is not limited to visual inspection and functional testing.The returned needle passed all testing in the laboratory and no anomalies were identified.The returned lead was used to test the threading of the lead into the introducer (curve needle); the electrode on the lead did catch on to the needle with slight resistance.A post-analysis assessment determined that a partial or missing grinding process from the undercut side of the spoon could not be defined as a non-conformance.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23553769
Report Number2649622-2025-32083
Device Sequence Number18503929
Product Code LGW
UDI-Device Identifier00763000324315
UDI-Public(01)00763000324315(17)281204(10)VA323DU035
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977D260
Device Catalogue Number977D260
Device Lot NumberVA323DU035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer11/17/2025
12/08/2025
01/21/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date11/19/2025
12/09/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."; SEE H11...
Patient SexUnknown